# SDR 05312006C

- Difficulty date: May 30, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 30,268 hours, 33,591 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Smoke
- Condition: Detected
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR SMOKE SEEN UPON LANDING.  VISUALLY INSPECTED LT MAIN WHEEL WELL WHEELS AND BRAKE ASSY FOR DAMAGE OR LEAKS, NO DISCREPANCIES NOTED AT THIS TIME.
